# SDR SIMA20220614003

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 14500920
- Aircraft time: 39,564 hours, 34,841 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Burred
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL IN CENTER OF CABIN.-C/A-REF. NRWC 935-DFW-05862 AND NRWC 935-DFW-05861 RAR CELLING LIGHT 4A HOLDER HARNESS AND BALLAST UNIT PER AMM 33-21-06 AND 33-21-05. OPS CK GOOD
